# SDR AALA20140114002

- Difficulty date: January 12, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 12,184 hours, 4,708 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT GOUGE AT STATION 500A & STRINGER 20 LT.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R-3.
